# SDR TWRA9834

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610FF
- Make and model: Boeing 747282B
- Aircraft serial: 20501
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON GEAR EXTENSION, NOSE GEAR REMAINED IN RETRACTED POSITION WITH DOOR CLOSED WITH ALL MAIN BODY GEAR DOWN AND LOCKED.  WHEN GEAR HANDLE WAS RECYCLED TO UP POSITION AND THEN REPOSITIONED TO DOWN, ALL GEAR EXTENDED AND LOCKED DOWN NORMALLY. AIRCRAFT TOWED FROM GATE TO HANGAR.  NOSE GEAR LUBED PER MM 32-00-50.  NOSE GEAR RETRACTION PERFORMED PER MM 32-21-01, PAGE 601, ALL OPS NORMAL.  (X)
